# SDR 2006FA0000242

- Difficulty date: February 16, 2006
- Submitted: March 21, 2006
- Operation: General aviation
- Aircraft: N701TF
- Make and model: Cessna 525A
- Aircraft serial: 525A0112
- Engine: Wilint FJ44
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DEPARTED THE RUNWAY DURING LANDING ROLLOUT.  FAILURE OF BOTH THE HYDRAULIC AND PNEUMATIC LINES TO THE LT MAIN LANDING GEAR BRAKE CAUSED THE AIRCRAFT TO SPIN INTO A GRASSY AREA ADJACENT TO THE RUNWAY.  THE NOSE LANDING GEAR SHEARED OFF AND THE AIRCRAFT CAME TO REST ON THE MAIN LANDING GEAR AND NOSE OF THE AIRCRAFT.  THERE IS SUBSTANTIAL DAMAGE TO THE NOSE OF THE AIRCRAFT AND SOME MINOR DAMAGE TO THE WINGS.  CAUSE OF THE LINE FAILURE IS UNDER INVESTIGATION.  (SO35200603622)
